# SDR SWAA011930

- Difficulty date: July 8, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 35,112 hours, 35,221 cycles
- Engine: CFM56*
- Engine time: 32,257 hours, 32,401 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Chip Detector
- Part number: 3352348510
- Condition: Dislodged
- Location: # 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

(ENGINE SHUT DOWN, DIVERSON & DECLARED EMERGENCY)…………………………DURING CRUSE # 1 ENGINE OIL PRESS & OIL QUANITY INDICATED OUT OF LIMITS.                         FOUND # 1 ENG AFT OIL CHIP DETECTOR  DISLODGED, SECURED CHIP DETECTOR PER MM.
